MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH
Catalog Number 5990015
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
Reported per clinical trial dvl-he-020: (b)(6) 2021 subject patient underwent robotic assisted procedure for primary supraumbilical ventral hernia repair.The size of the hernia defect was 4cm x 3cm.A bard/davol ventralight st w/echo ps 2 was implanted using a mechanical suture and the fascia was completely closed.The patient was discharged on the same day.(b)(6) 2021 subject patient was diagnosed with small seroma during a follow-up visit.Per the study clinician, the reported adverse event has been assessed as mild in severity, possibly related to the study device and definitely related to the index procedure.The outcome for this ae is reported as recovered/resolved.
 
Additional Manufacturer Narrative
As reported, post-implant of the ventralight st w/echo ps 2, the patient was diagnosed with small seroma, resolved with no treatment required.The clinician has assessed the patient¿s postoperative course as being ¿possibly¿ related to the study device and definitely related to the procedure, however, based on the information provided, no conclusion can be made.The reported adverse reaction seroma formation is a known inherent risk of surgery.The adverse reactions section of the instructions-for-use supplied with the device lists seroma as a possible complication.To date, this is the only reported complaint for this manufacturing lot.Device not returned - remains implanted.

Brand Name
VENTRALIGHT ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14456705
Report Number1213643-2022-00251
Device Sequence Number4515755
Product Code FTL
UDI-Device Identifier00801741130991
UDI-Public(01)00801741130991
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2021
Device Catalogue Number5990015
Device Lot NumberHUEU1113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight103 KG